# SDR CALA2013100391702

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: M5937
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN UPPER DECK EMERGENCY LIGHT POWER SUPPLY M5937, TROUBLESHOOTING FOUND LOW VOLTAGE OUTPUT.   POWER SUPPLY REPLACED & OPS TESTED NORMAL IAW AMM.
